# SDR CA980302009

- Difficulty date: March 2, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS125700A
- Engine: Garrtt TFE7313R1H
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THROUGH 4000 FT, A LOUD BANG WAS HEARD FOLLOWED BY A VIBRATION. CREW OBSERVED NR 1 ENGINE SPOOLING DOWN. #1 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO AIRPORT. NR 1 ENGINE WAS EXAMINED BY MANTENANCE AND FOUND TO HAVE SUFFERED MASSIVE FAILURE. ENGINE SENT FOR TEAR DOWN.
